Landau-Type Theorems for Certain Biharmonic Mappings
Ming-Sheng Liu,
Zhen-Xing Liu and
Jun-Feng Xu
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
Let be a biharmonic mapping of the unit disk , where and are harmonic in . In this paper, the Landau-type theorems for biharmonic mappings of the form are provided. Here represents the linear complex operator defined on the class of complex-valued functions in the plane. The results, presented in this paper, improve the related results of earlier authors.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/925947.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/925947.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:925947
DOI: 10.1155/2014/925947
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().